Certain trigonometric summations

Lakshmana Rao, S. K. ; Ramakrishna, B. S. (1952) Certain trigonometric summations Proceedings of the Indian Academy of Sciences, Section A, 36 (3). pp. 208-210. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/36/3/208-210/...

Related URL: http://dx.doi.org/10.1007/BF03178217


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:39768
Deposited On:16 May 2011 06:20
Last Modified:17 May 2016 22:05

Repository Staff Only: item control page